# SDR CALA2014033190721

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE CORRODED ON FRAME 68 RT AFT GIRT BAR MOUNT.  CORROSION ON R2 DOOR SILL BEAM WAS OUT OF LIMITS IAW SRM 51-41-14 FIG 101.  R & R DOOR SILL BEAM .
